Correction to ``Perfect slice samplers'' (2001V63 p593-606)

Moller, J., Moeller, J., Mira, A., Møller, J., Roberts, G. O. . Journal of the Royal Statistical Society, Series B: Statistical Methodology 2002. 64 (3) :581-581

Locate this article in:

Bibtex

@article{CIS-180782,
  Author = {Moller, J. and Moeller, J. and Mira, A. and Møller, J. and Roberts, G. O.},
  Title = {Correction to ``Perfect slice samplers''  (2001V63 p593-606)},
  Journal = {Journal of the Royal Statistical Society, Series B: Statistical Methodology},
  Volume = {64},
  Number = {3},
  Year = {2002},
  Pages = {581--581},
  Keywords = {}
}

Similar articles